Tanush Shaska

Editor

Mathematics and Statistics

Oakland University

algebraic geometry, algebra

Profile Picture

Latest Additions

  1. Glass, Darren (2007) Klein-four covers of the projective line in characteristic two. Albanian J. Math., 1 (1). pp. 3-11. ISSN 1930-1235
  2. Lockhart, Jody M. (2007) The Skolem problem for 2× 2 matrices, arctangents and recursive solvability. Albanian J. Math., 1 (1). pp. 13-16. ISSN 1930-1235
  3. Beltraminelli, Stefano and Merlini, Danilo (2007) The criteria of Riesz, Hardy-Littlewood et al.\ for the Riemann hypothesis revisited using similar functions. Albanian J. Math., 1 (1). pp. 17-30. ISSN 1930-1235
  4. Hashorva, Enkelejd and Kotz, Samuel and Kume, Alfred (2007) Lp-norm generalised symmetrised Dirichlet distributions. Albanian J. Math., 1 (1). pp. 31-56. ISSN 1930-1235
  5. Braha, Naim L. (2007) Absolutely summing operators in m1(l1). Albanian J. Math., 1 (1). pp. 57-62. ISSN 1930-1235
  6. Joyner, David and Ksir, Amy and Vogeler, Roger (2007) Group representations on Riemann-Roch spaces of some Hurwitz curves. Albanian J. Math., 1 (2). pp. 67-85. ISSN 1930-1235
  7. Hussain, Wasiq (2007) Reflection and transmission of waves at an elastic interface of two half spaces subject to pure shear. Albanian J. Math., 1 (2). pp. 87-98. ISSN 1930-1235
  8. Hashorva, Enkelejd (2007) Exact asymptotics for type I bivariate elliptical distributions. Albanian J. Math., 1 (2). pp. 99-114. ISSN 1930-1235
  9. Kili\ccman, Adem and Salleh, Zabidin (2007) Mappings and pairwise continuity on pairwise Lindelöf bitopological spaces. Albanian J. Math., 1 (2). pp. 115-120. ISSN 1930-1235
  10. Luca, Florian and Shparlinski, Igor E. (2007) Pseudoprimes in certain linear recurrences. Albanian J. Math., 1 (3). pp. 125-131. ISSN 1930-1235